Publications (316) Publications in which a researcher has participated

2024

  1. Characteristic curves and the exponentiation in the Riordan Lie group: A connection through examples

    Journal of Mathematical Analysis and Applications, Vol. 532, Núm. 1

  2. Decomposition of Enveloping Algebras of Simple Lie Algebras and their Related Polynomial Algebras

    Journal of Lie Theory, Vol. 34, Núm. 1, pp. 17-40

  3. Effectiveness of a peer mentoring on university dropout and academic performance

    Psicología educativa, Vol. 30, Núm. 1, pp. 29-37

  4. Knotted toroidal sets, attractors and incompressible surfaces

    Selecta Mathematica, New Series, Vol. 30, Núm. 2

  5. Lagrangian Reduction by Stages in Field Theory

    Annales Henri Poincare, Vol. 25, Núm. 2, pp. 1511-1543

  6. Ruled Surfaces in 3-Dimensional Riemannian Manifolds

    Mediterranean Journal of Mathematics, Vol. 21, Núm. 3

2023

  1. Algebraic (super-)integrability from commutants of subalgebras in universal enveloping algebras

    Journal of Physics A: Mathematical and Theoretical, Vol. 56, Núm. 4

  2. Commutators and commutator subgroups of the Riordan group

    Advances in Mathematics, Vol. 428

  3. Conservation Laws as Part of Lagrangian Reduction. Application to Image Evolution

    Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)

  4. Construction of Rank-One Solvable Rigid Lie Algebras with Nilradicals of a Decreasing Nilpotence Index

    Axioms, Vol. 12, Núm. 8

  5. Exact solutions and superposition rules for Hamiltonian systems generalizing time-dependent SIS epidemic models with stochastic fluctuations

    AIMS Mathematics, Vol. 8, Núm. 10, pp. 24025-24052

  6. Generalized time-dependent SIS Hamiltonian models: Exact solutions and quantum deformations

    Journal of Physics: Conference Series

  7. Geometric perspective for explaining Hubble tension: theoretical and observational aspects

    Classical and Quantum Gravity, Vol. 40, Núm. 19

  8. Higher Order Jet Bundles of Lie Group-Valued Functions

    Journal of Lie Theory, Vol. 33, Núm. 3, pp. 831-844

  9. Modelos geométricos en electromagnetismo

    Investigaciones DACIU 2022-2023: Una publicación que refleja los trabajos realizados por los participantes en el programa DACIU en su primera edición (Avanza), pp. 499-506

  10. On the components of the unstable set of isolated invariant sets

    Topology and its Applications, Vol. 339

  11. On the triviality of flows in Alexandroff spaces

    Topology and its Applications, Vol. 339

  12. Poisson–Poincaré reduction for field theories

    Journal of Geometry and Physics, Vol. 191

  13. Polynomial algebras from Lie algebra reduction chains g ⊃ g ′

    Annals of Physics, Vol. 459

  14. Polynomial algebras from commutants: Classical and Quantum aspects of A3

    Journal of Physics: Conference Series